Alert archive / Ohio / River Flood Warnings in 2008

River Flood Warning 94, NWS Cleveland, OH

June 27, 2008Lorain County, Ohio

NWS Cleveland, OH issued this river flood warning at Jun 27, 2008, 2:13 PM EDT for Lorain County, Ohio. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Jun 27, 2008, 2:13 PM EDT (18:13 UTC)
Expired
Jun 28, 2008, 9:15 PM EDT
In force
31 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Lorain County, OH

The radar

The Cleveland radar (KCLE), 25 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River at Elyria (ELRO1).

Action stage
7 ft
Minor stage
9.5 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04200500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KCLE 271813
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
213 PM EDT FRI JUN 27 2008

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC093-280213-
/O.NEW.KCLE.FL.W.0094.080627T1813Z-080628T1500Z/
/ELRO1.1.ER.080627T1750Z.080628T0000Z.080628T0900Z.NO/
213 PM EDT FRI JUN 27 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACK RIVER AT ELYRIA
* UNTIL SATURDAY MORNING.
* AT 2 PM FRIDAY THE STAGE WAS 9.5 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 10.4 FEET
  THIS EVENING.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.

$$
5 follow-up statements
000 
WGUS81 KCLE 280210
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1010 PM EDT FRI JUN 27 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC093-281010-
/O.EXT.KCLE.FL.W.0094.000000T0000Z-080628T2027Z/
/ELRO1.1.ER.080627T1750Z.080628T0600Z.080628T1427Z.NO/
1010 PM EDT FRI JUN 27 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA
* UNTIL SATURDAY AFTERNOON.
* AT 10 PM FRIDAY THE STAGE WAS 10.7 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 11.5 FEET
  OVERNIGHT. 
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$
000 
WGUS81 KCLE 280951
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
551 AM EDT SAT JUN 28 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC093-281751-
/O.EXT.KCLE.FL.W.0094.000000T0000Z-080629T0300Z/
/ELRO1.1.ER.080627T1750Z.080628T0600Z.080628T2100Z.NO/
551 AM EDT SAT JUN 28 2008

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA
* UNTIL THIS EVENING.
* AT 2 AM THIS MORNING THE STAGE WAS 11.6 FEET AND RISING.
* MINOR FLOODING IS OCCURRING...ONLY MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CREST THIS MORNING. IT IS
  EXPECTED TO DROP BELOW FLOOD STAGE THIS EVENING.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$
000 
WGUS81 KCLE 281515
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1114 AM EDT SAT JUN 28 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC093-282314-
/O.EXT.KCLE.FL.W.0094.000000T0000Z-080629T0200Z/
/ELRO1.1.ER.080627T1750Z.080628T0930Z.080628T2000Z.NO/
1114 AM EDT SAT JUN 28 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA
* UNTIL THIS EVENING.
* AT 10 AM SATURDAY THE STAGE WAS 11.3 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...AND IS EXPECTED TO 
  DROP BELOW FLOOD STAGE LATE THIS AFTERNOON.
* AT 11.0 FEET...FLOODING OCCURS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED BECAUSE OF HIGH WATER.

$$
000 
WGUS81 KCLE 281928
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
328 PM EDT SAT JUN 28 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC093-290200-
/O.CON.KCLE.FL.W.0094.000000T0000Z-080629T0200Z/
/ELRO1.1.ER.080627T1750Z.080628T0930Z.080628T2000Z.NO/
328 PM EDT SAT JUN 28 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA
* UNTIL THIS EVENING.
* AT 2 PM SATURDAY THE STAGE WAS 10.3 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...AND IS EXPECTED TO 
  DROP BELOW FLOOD STAGE THIS EVENING.
* AT 9.5 FEET...FLOODING OCCURS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$
000 
WGUS81 KCLE 290115
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
915 PM EDT SAT JUN 28 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC093-290145-
/O.CAN.KCLE.FL.W.0094.000000T0000Z-080629T0200Z/
/ELRO1.1.ER.080627T1750Z.080628T0930Z.080628T1958Z.NO/
915 PM EDT SAT JUN 28 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACK RIVER AT ELYRIA.
* AT 6 PM SATURDAY THE STAGE WAS 8.2 FEET AND FALLING.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE AND WILL CONTINUE TO
  FALL TO AROUND 3.1 FEET BY MONDAY MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 27, 1:07 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 27, 1:07 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
107 PM EDT FRI JUN 27 2008

.SYNOPSIS...
A WARM AND HUMID SOUTHWEST FLOW WILL CONTINUE INTO SATURDAY. A COLD
FRONT WILL MOVE ACROSS THE AREA LATER SATURDAY. A DEEPENING TROUGH
ALOFT WILL PROVIDE COOLER AND UNSETTLED WEATHER EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED TO LOWER AFTERNOON HIGHS NORTHEAST. ALSO INCREASED POPS
FOR THE NORTHWEST. CURRENT CONVECTION OVER ILLINOIS TIMES INTO THE
WESTERN CWA 19-21Z SO HAVE WORDED AS LIKELY LATE. LOWERED POPS
EAST TO 30 FROM 40. NO OTHER CHANGES.

PREVIOUS...YESTERDAYS ACTIVITY HAS SHIFTED SOUTH AND EAST. WEAK
COLD FRONT TO THE NORTH PROGGED TO PUSH BACK NORTH AS A WARM
FRONT. NOT MUCH FOG OUT THERE...JUST ENOUGH OF A SOUTH WIND. JUST
ENOUGH UVV CONTINUING EARLY THIS MORNING WITH WARM ADVECTION AND
LOW LEVEL JET THAT CANNOT RULE OUT AN EARLY SHOWER. LATER TODAY
THERE SHOULD BE A LITTLE MORE RIDGING AT THE SURFACE AND ALOFT
COMPARED TO RECENT DAYS. LESS INSTABILITY AND NOT REALLY ANY
TRIGGER THAT I CAN DETECT. CAP DOES NOT LOOK VERY STRONG THOUGH
AND BUFKIT SOUNDINGS REMAIN RELATIVELY UNSTABLE AND SHOW PCPN
AGAIN TODAY. A WEAK LAKE BREEZE LIKELY THIS AFTERNOON WHICH COULD
SPUR SOME ACTIVITY. THE BOTTOM LINE...IF STORMS WANT TO POP...
THEY WILL... BUT SHOULD BE LESS COVERAGE THAN THE LAST COUPLE OF
DAYS.

MOS MAX TEMP GUIDANCE COOLER ACROSS THE BOARD TODAY. NOT SURE WHY
TEMPS WOULD BE COOLER THAN YESTERDAY. AIRMASS IS THE SAME WITH
SIMILAR OR LESS CLOUDS AND SHOWER ACTIVITY. WILL FORECAST HIGH
TEMPS SIMILAR TO YESTERDAY OR ABOUT A CATEGORY HIGHER THAN GFS MAX
TEMP GUIDANCE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
SEEMS AS IF THERE IS A DECENT CHANCE FOR A TSTORM COMPLEX OR DERECHO
COMING IN FROM THE WEST TONIGHT AS A WEAK SHORT WAVE CROSSES THE
MIDWEST. AT FIRST GLANCE IT WOULD SEEM AS IF THE STORMS MIGHT TRACK
SOUTHWEST OF THE AREA BUT WITH THE TROUGH DEEPENING TO OUR WEST AND
THE FLOW BACKING ALOFT AND INCREASING DIVERGENCE ALOFT THE
SHOWERS/STORMS MAY EXPAND AND CROSS MOST OF THE FORECAST AREA. WILL
RAISE POPS TONIGHT WITH NO TIMING IN THE FORECAST.

SATURDAY WOULD SEEM PRIMED FOR MORE SEVERE WEATHER WITH THE APPROACH
OF THE COLD FRONT AND DEEPENING TROUGH ALOFT. SYSTEM LOOKS MORE LIKE
AN EARLY SPRING UPPER LOW AND IS PROGGED TO HAVE OVER 120 KNOT JET
ALTHOUGH BEST JET WILL REMAIN WEST AND NORTH OF THE AREA ON
SATURDAY. THE ONE SAVING GRACE MIGHT BE THAT THE ATMOSPHERE COULD
REALLY BE DISTURBED IF WE DO SEE GOOD STORMS FRIDAY NIGHT WHICH
COULD DIMINISH THE THREAT SOMEWHAT ON SATURDAY. NOT SURE ENOUGH
ABOUT ANY OF THIS TO MAKE ANY BETS ON THE FORECAST AND WILL CONTINUE
TO FORECAST SHOWERS/STORMS LIKELY ON SATURDAY. WILL COVER THE THREAT
OF SEVERE STORMS IN THE HAZARDOUS WEATHER OUTLOOK FOR NOW.

MODELS HINTING AT A SECONDARY COLD FRONT/TROUGH ROTATING THROUGH ON
SUNDAY. THE BOUNDARY LAYER WILL BE DRIER AND MORE STABLE... BUT WITH
THE DYNAMICS AVAILABLE ALOFT WOULD SEEM THAT YET ANOTHER ROUND OF
SHOWERS/STORMS A GOOD BET AND IF SO... THE STORMS MIGHT AGAIN BE
SEVERE. WILL CALL IT A CHANCE IN THE FORECAST FOR NOW.

THE COOLER AIR WILL NOT BE HERE BY SUNDAY AND WILL FORECAST MAX
TEMPS NOT FAR FROM NORMAL...NEAR 80... BUT DEWPOINTS WILL BE LOWER
SO THE REL HUMIDITY LEVELS WILL BE MORE COMFORTABLE SUNDAY.

DRYING CONTINUES ON MONDAY BUT UNSEASONABLY COLD ALOFT AS TROUGH
IS SWINGING THROUGH SO THERE IS STILL A CHANCE OF
SHOWERS/STORMS.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
UNSETTLED CONDITIONS WILL CONTINUE MONDAY INTO TUESDAY AS LOW
PRESSURE MOVES ACROSS THE CENTRAL LAKES AND THEN INTO SOUTHERN
QUEBEC. SECONDARY TROUGHS WILL ROTATE ACROSS EASTERN LAKE INTO
EARLY TUESDAY. EXACT TIMING AND THE TRACK OF THE LOW VARIES
SOME...BUT THE TREND IS THE SAME FOR ALL MODELS. HIGH PRESSURE
FINALLY MOVES INTO THE OHIO VALLEY ON TUESDAY...SO EXPECT GRADUAL
IMPROVING CONDITIONS AS HIGH BUILDS IN. WILL CONTINUE TO USE THE
GFS SOLUTION...WHICH KEEPS HIGH PRESSURE OVER AREA THROUGH
THURSDAY.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
MODELS CONTINUE TO SHOW SOME TYPE OF ORGANIZED CONVECTIVE COMPLEX
OVER THE IL/IN AREA THEN MAKING ITS WAY ACROSS OUR AREA STARTING
EARLY THIS EVENING. GENERAL UNSTABLE AIRMASS WILL PROBABLY LEAD TO
SOME SCATTERED CONVECTION DEVELOPING THIS AFTERNOON AHEAD OF THE
COMPLEX. WILL PROBABLY USE A LOT OF VCTS IN FORECAST TO HANDLE THE
FORECAST THROUGH TONIGHT UNLESS SOMETHING LOOK MORE DEFINITIVE AT
TAF RELEASE TIME.

EXPECT TO SEE MORE PATCHY FOG AND STRATUS DEVELOP LATE TONIGHT IN
THE MOIST AIRMASS.  WILL HIT THE INLAND TAF SITES WITH THE LOWER
CONDITIONS AS PER CLIMATOLOGY FOR THIS TYPE OF SITUATION.

MORE THUNDERSTORMS WILL DEVELOP SATURDAY WITH DAYTIME HEATING.

.OUTLOOK...LOOKING FOR A BAND OF STRONG TO LOCALLY SEVERE
THUNDERSTORMS TO PROCEED ACROSS OUR AREA LATE SAT AND EARLY SAT
NIGHT ALONG A COLD FRONT EXPECTED TO MOVE THROUGH.  PUNCH OF DRIER
AIR TOWARD DAYBREAK SUNDAY SHOULD HELP TO LIMIT MORE FOG AND STRATUS
FORMATION.

UPPER LEVEL LOW PRESSURE HANGING OVER THE AREA SUNDAY THROUGH
TUESDAY WILL KEEP THE AIRMASS UNSTABLE ENOUGH FOR AFTERNOON AND
EVENING SHRA/TSRA TO DEVELOP.  WED CURRENTLY LOOKS LIKE A DRY AND
WIDESPREAD VFR DAY.

&&

.MARINE...
GENERAL S-SW FLOW WILL CONTINUE THROUGH SATURDAY.  SCATTERED
THUNDERSTORMS PRIMARILY DURING THE AFTERNOON HOURS AND EVENING
HOURS.   COLD FRONT WILL FINALLY PUSH SOUTH OF LAKE ERIE SATURDAY
NIGHT INTO SUNDAY MORNING WITH WEST FLOW IN ITS WAKE.  CONDITIONS
COULD APPROACH SMALL CRAFT CRITERIA FOR A TIME. CHOPPY CONDITIONS WILL
CONTINUE MONDAY AS SECONDARY TROUGH ROTATES ACROSS THE LAKE.
THINGS SHOULD CALM DOWN TUESDAY AS HIGH PRESSURE FINALLY MOVES
OVER THE LAKE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...TK/KOSARIK
SHORT TERM...KOSARIK
LONG TERM...DJB
AVIATION...DJB
MARINE...DJB
Hazardous weather outlook, Jun 27, 6:04 AM EDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
604 AM EDT FRI JUN 27 2008

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-281015-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
604 AM EDT FRI JUN 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.
A SEVERE STORM OR TWO WITH LARGE HAIL OR DAMAGING WIND IS POSSIBLE
THIS AFTERNOON BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED UNTIL
PERHAPS THIS EVENING OR TONIGHT WHEN A THUNDERSTORM COMPLEX MAY
MOVE ACROSS THE AREA FROM THE WEST.

NOTE THAT MANY AREAS HAVE RECEIVED SIGNIFICANT RAIN IN THE LAST
WEEK. ANY THUNDERSTORM WITH HEAVY RAIN MAY SEE LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
A COLD FRONT IS EXPECTED LATER SATURDAY AND SEVERE THUNDERSTORMS
ARE POSSIBLE WITH THE FRONT. THERE IS A CHANCE... DEPENDING ON
THE TIMING OF THE FRONT AND OTHER WEATHER CONDITIONS... FOR A
MAJOR OUTBREAK OF SEVERE STORMS ON SATURDAY.

SEVERE STORMS ARE POSSIBLE SUNDAY AND MONDAY AS THE TROUGH ALOFT
DEEPENS AND COLDER AIR ALOFT MOVES IN. THERE IS SOME SIGN THAT A
SURFACE TROUGH OR SECONDARY COLD FRONT WILL MOVE THROUGH THE AREA
LATER SUNDAY AND SEVERE STORMS ARE POSSIBLE WITH THE PASSAGE OF
THE TROUGH. MONDAY WOULD BRING PULSE TYPE THUNDERSTORMS WITH
LOCALIZED LARGE HAIL AND A SLIGHT THREAT OF THUNDERSTORM DOWNBURST
WINDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED BY THIS EVENING OR TONIGHT.

KOSARIK

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:03 PM EDTSpecial Marine WarningCLE57 min
Jun 26, 10:16 PM EDTRiver Flood WarningCLEStark14 hr
Jun 26, 11:20 PM EDTAreal Flood WarningCLELorain6 hr
Jun 27, 3:01 PM EDTSpecial Marine WarningCLE59 min
Jun 27, 5:28 PM EDTSevere Thunderstorm WarningCLEMarion62 min
Jun 27, 6:53 PM EDTAreal Flood AdvisoryCLEMarion107 min

Nearby

River Flood Warnings in Ohio, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.